MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1
Catalog Number SSN100255
Medical Device Problem Codes Disconnection (1171); Dull, Blunt (2407); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "today i had to go through 4 before i had one that would luerlock onto my vaccine.The caps fly off, we have had 2 instances where the needle itself came off and thankfully we prevented a needle stick injury.Many of the needles "drag" into the skin as if the needle is not sharp.".
 
Additional Manufacturer Narrative
The customer reported multiple instances during flu clinic and giving immunizations where the needles ¿don¿t luer lock onto the vaccine/syringe,¿ the cap is ¿flimsy and gets in the way,¿ the cap was ¿not staying on when taking out of the package,¿ the needles were ¿not sharp,¿ and a needle ¿flew off the device¿; no needle stick occurred and the impact was ¿provider, having to change the needle, or even having to waste the vaccine.¿ medline received a complaint for 1bx of hypodermic safety needle, documented that the customer was using prefilled syringes with the needles, identified that the reported lot falls under a supplier corrective action for needle disconnecting from prefilled syringes, and material trending via sap showed similar complaints during the last 12 months.The investigation record does not explicitly state that the complaint was confirmed or not confirmed by product evaluation; the cause code documented was ¿comp./part defective, broke¿ under ¿dc:supplier error asia (medline brand).¿ medline stated it was working with its vendor in order to implement the necessary corrective actions, division has been informed, and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50873052
Report Number1417592-2026-49411
Device Sequence Number16131160
Product Code FMF
UDI-Device Identifier30193489031984
UDI-Public30193489031984
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255
Device Lot Number89721090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown